The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1180 KB) | Metadata | Table of Contents | ZAA summary
Volume 9, Issue 6, 1990, pp. 565–578
DOI: 10.4171/ZAA/424

Published online: 1990-12-31

The Asymptotics of the Solutions of Linear Elliptic Variational Problems in Domains with Edges

Jürgen Rossmann[1]

(1) Universität Rostock, Germany

No abstract available for this article.

No keywords available for this article.

Rossmann Jürgen: The Asymptotics of the Solutions of Linear Elliptic Variational Problems in Domains with Edges. Z. Anal. Anwend. 9 (1990), 565-578. doi: 10.4171/ZAA/424